Clinical and Histopathologic Correlation of an Eruption Secondary to Taxotere

December 2010 | Volume 9 | Issue 12 | Case Report | 1534 | Copyright © 2010

Kenneth Beer MD PA and Hillary Oakley PA C

Abstract

Eruptions in cancer patients may signal life-threatening infections, cutaneous metastases or reactions to chemotherapeutic agents. Distinguishing between these processes is essential to correctly treat the patient. The authors present a patient with a diffuse eruption that was initially believed to be infectious in etiology. Temporal correlation with administration of Taxotere (docetaxel, sanofi aventis, Bridgewater, NJ) as well as histologic and microbiologic data established the eruption as a reaction to this medication. It is important to recognize this eruption (as well as others similar to it). The authors present clinical and histopathologic information to help clinicians identify reactions to this type of chemotherapy.

Purchase Original Article

Purchase a single fully formatted PDF of the original manuscript as it was published in the JDD.

Download the original manuscript as it was published in the JDD.

Contact a member of the JDD Sales Team to request a quote or purchase bulk reprints, e-prints or international translation requests.

To get access to JDD's full-text articles and archives, upgrade here.

Save an unformatted copy of this article for on-screen viewing.

Print the full-text of article as it appears on the JDD site.

→ proceed | ↑ close

Related Articles